# SDR FDEA200812245275

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65561521
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISDRILLED STRINGER CLIP AT 9G BULKEAD, STR 4R REMOVED STRINGER CLIP ON 9G BULKHEAD STR 4R IAW SRM 51-30-2.  CUTOUT DAMAGED AREA IAW SRM 53-10-4.  FABRICATED PARTS OF STRINGER CLIP IAW SRM 51-20-1 AND 51-10-3. FABRICATED FRAME REPAIR PARTS AND HEAT TREATED IAW SRM 53-10-4 FIG 2 AND 53-10-2 FIG 3. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-  10-4, FIG 2.
